# SDR RJEF20250901001

- Difficulty date: August 29, 2025
- Submitted: September 5, 2025
- Operation: Air carrier
- Aircraft: N788AV
- Make and model: Airbus A320-251N
- Aircraft serial: 8938
- Aircraft time: 17,541 hours, 5,599 cycles
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Transducer
- Condition: Faulted
- Location: Fuel
- Stage of operation: DE
- How discovered: O
- Nature of condition: R
- Precautionary procedure: B

## Discrepancy

ON ENGINE 1: PERFORMED BORESCOPE OF BOOSTER BLADES IAW AMM 72-21-00-290-802-A NO DISCREPANCIES FOUND. REPLACED LEFT VSV ACTUATOR AMM 75-32-05-000/400-802-A.  REPLACED RIGHT VSV ACTUATOR AMM 75-32-05-000/400-801-A.  PERFORMED BSI OF HPT STG 1 BLADES AMM 72-52-00-290-803-A. PERFORMED BSI OF LPT STG 1 BLADES AMM 72-00-00-290-822-A. PERFORMED BSI OF HPC STGS 1, 3, 4, 8 AND 9 AMM 72-30-00-290-801-A. NO DISCREPANCY FOUND. OIL FILTER INSPECTED/REPLACED AMM 79-21-05-000/400-803-A. PERFORMED INSPECTION OF ODMS AMM 79-36-00-220-801-A AND AMM 79-36-10-000/400-801-A. PERFORMED INSPECTION OF THE A, B AND C SUMPS AND THE AGB AND TGB SUMPS SCAVENGE SCREEN PLUGS AMM 79-00-00-200-806-A AND AMM 79-21-05-000/400-801-A.  INSPECTED/REPLACE OIL FILTER AMM 79-21-05-000-803-A AND ODMS AMM 79-36-00-220-801-A AND PERFORMED INSPECTION OF THE A, B AND C SUMPS AND THE AGB AND TGB SUMPS SCAVENGE SCREEN PLUGS AMM 79-00-00-200-806-A NO FOUND DAMAGE.  ACCOMPLISHED IDLE LEAK TEST AND INSPECTED OIL FILTER, ODMS, THE SUMPS A, B, AND C, AND THE AGB, TGB SUMPS SCAVENGE SCREEN PLUGS AMM 71-00-00-710-815-A.  PERFORMED ACTUATORS TEST ENG 1 AMM 73-29-00-740-802-A REV.73.TEST OK FOR BOTH EEC CHANNELS.  REPLACED HARNESS HJ5A AMM 73-21-60-/000400-808-A.  REPLACED SPLIT CONTROL UNIT AND SERVO VALVE ASSEMBLY AMM 73-21-10-000/400-802-A REPLACED FUEL MANIFOLD PRESSURE TRANSDUCER AMM 73-21-35-000/400-801-A. PERFORMED POWER ASSURANCE CHECK ON ENGINE 1 TEST IS SATISFACTORY ALL PARAMETER NORMAL AMM 71-00-00-710-816-A.
